# SDR AT0200027

- Difficulty date: November 30, 2001
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR SUPPORT ANGLE CRACKED 2 PLACES AT FRAME STA 427 OVER LONG 29L.
